# SDR DALA1025359868

- Difficulty date: October 4, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 674 S30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN FRAME AT BS 674 LONGERON 30. REPAIRED IAW SRM 51-30-1, SRM 51-30-2, SRM 51-30-5, SRM 51-10-2, SRM 51-10-4.
